# SDR UIEA2018123102970

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,562 hours, 16,884 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS PROBE HEAT AFTER ENGINE START(  FOUND / PITOT HEAT C/B POPPED. RESET BREAKERS. SYSTEM OPS OK. (AMM 30-31-00)  )
